# SDR DXTA2012011004843

- Difficulty date: January 10, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N341QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800225
- Aircraft time: 3,120 hours, 2,001 cycles
- Engine: Pwc PW306C
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 30B645601
- Condition: Clogged
- Location: Engine
- Part time: 241 hours, 158 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF AT HIGH POWER SETTING AND RELATIVELY LOW AIRSPEED ON CLIMBOUT, A STRONG ODOR OF FUMES CAME INTO COCKPIT AND CABIN FOR ABOUT 10 MINS.  THE APU WAS NOT RUNNING AND ALL ENGINE PARAMETERS WERE NORMAL. ODOR SEEMED TO DISSIPATE DURING CRUISE BUT RETURNED AND WAS LESS INTENSE ON APPROACH AND LANDING. SMELLED MORE LIKE FUEL/EXHAUST AND NOT AN OILY ODOR.   CHANGED FUEL NOZZLES ON RT ENGINE.  DONE IAW MFG MM 73-10-04. LEAK AND POWER ASSURANCE CHECKED NORMAL.  OPS CHECKED NORMAL.
